# SDR VJ3R2016FA0000079

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Aircraft time: 25,838 hours
- Engine: Cont IO520BB
- Engine time: 1,994 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1143
- Condition: Failed
- Location: Landing Light
- Part time: 2,364 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING LIGHT WAS INOPERATIVE.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE LANDING LIGHT CIRCUIT BREAKER FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
